Alert archive / Arkansas / Tornado Warnings in 2007
Tornado Warning 19, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Mar 27, 2007, 4:13 PM CDT for Dallas County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2007, 4:13 PM CDT (21:13 UTC)
- Expired
- Mar 27, 2007, 5:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Little Rock, AR
- Area
- Counties, with a storm outline in the text
County Dallas County, AR
The radar
The Little Rock radar (KLZK), 106 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 12:35 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLZK 272113
TORLZK
ARC039-272200-
/O.NEW.KLZK.TO.W.0019.070327T2113Z-070327T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
413 PM CST TUE MAR 27 2007
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN DALLAS COUNTY IN SOUTHWEST ARKANSAS
* UNTIL 500 PM CST
* AT 410 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SPARKMAN...
MOVING NORTHEAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
MANNING AT 425 PM CST
&&
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHERN ARKANSAS.
LAT...LON 3383 9287 3388 9290 3391 9289 3397 9295
3400 9289 3406 9289 3416 9288 3416 9280
3415 9268 3415 9253 3414 9254 3398 9263
3385 9278 3382 9281
$$
46What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 27, 3:00 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Mar 27, 3:00 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 300 PM CDT TUE MAR 27 2007 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT WEAKENING SHORT WAVE WILL MOVE ACROSS THE AREA TONIGHT AND SHOULD BE PAST THE AREA BY WEDNESDAY MORNING. AREA OF SHOWERS AND THUNDERSTORMS WILL PASS THROUGH THE AREA MAINLY THIS EVENING BUT SOME LINGERING SHOWERS BEHIND THE SYSTEM MAY LAST THE REST OF THE NIGHT AND POSSIBLY INTO WEDNESDAY MORNING IN THE NORTHEAST. PUT IN LIKELY POPS FOR EARLY TONIGHT ACROSS THE AREA WITH POPS DECREASING LATE THEN CONTINUED SMALL POPS MAINLY IN THE NORTHEAST HALF OF THE CWA INTO WEDNESDAY MORNING. WEAK RIDGING BEHIND THIS SYSTEM AND AHEAD OF THE STRONG UPPER LOW TO THE WEST WILL COVER THE AREA WEDNESDAY INTO THURSDAY. THIS SHOULD KEEP THINGS DRY ALTHOUGH ENOUGH WARMTH MOISTURE AND INSTABILITY WILL BE AROUND THAT SOME AFTERNOON SHOWERS OR THUNDERSTORMS CANNOT BE RULED OUT. WILL KEEP POPS BELOW THRESHOLD FOR NOW. CLOUDS SHOULD DECREASE WEDNESDAY AND THIS SHOULD ALLOW TEMPS TO REACH THE LOWER 80S IN MOST AREAS. THE UPPER LOW WILL STAY IN THE HIGH PLAINS/ROCKIES AREA FOR AWHILE AND STILL SOME QUESTION ON WHEN IT WILL ACTUALLY COME OUT. APPEARS THE MAIN CONVECTION WITH THIS SYSTEM WILL HOLD TO THE WEST OF THE AREA THROUGH THURSDAY AND MAY POSSIBLY HOLD OFF THROUGH MUCH OF FRIDAY. WILL DROP ALL MENTION OF PRECIP FOR THURSDAY THEN HAVE SMALL POPS IN THE WEST TO START THURSDAY NIGHT WITH POPS INCREASING THROUGH THE NIGHT BUT KEEPING HIGHER POPS TO THE WEST. BASICALLY KEPT THIS PATTERN FOR FRIDAY. THERE ARE SIGNS THE UPPER LOW WILL BE CLOSE ENOUGH TO BRING THE MAIN PRECIP ACROSS ON FRIDAY NIGHT SO WENT WITH LIKELY POPS ACROSS THE AREA FOR NOW BUT THIS COULD END UP BEING DELAYED. CONTINUED WITH HIGH TEMPS IN THE LOWER 80S FOR MOST AREAS THURSDAY THEN BACKED OFF A LITTLE ON MAXES FRIDAY DUE TO MORE ANTICIPATED CLOUDS. MINS WILL LIKELY STAY CLOSE TO PERSISTENECE IN THE UPPER 50S TO LOWER 60S. && .LONG TERM...SATURDAY THROUGH TUESDAY TIMING OF UPPER TROF PASSAGE WILL BE MAIN CONCERN FOR SATURDAY...AS MODELS NOT CONSISTENT IN TIMING OF FEATURE. FOR NOW...HAVE SYSTEM MOVING THROUGH SATURDAY EVENING...WITH DRY WEATHER FOR SUNDAY AND MONDAY. ANOTHER SYSTEM LOOKS TO MOVE SOUTH FROM MISSOURI ON TUESDAY...AND HAVE INTRODUCED SLIGHT CHANCE POPS WITH THIS FEATURE. GUIDANCE HAS WARMED UP TEMPS FOR EARLY NEXT WEEK...BUT NOT BUYING INTO WARMUP SO HELD TEMPS A CATEGORY OR TWO COOLER. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 60 81 60 81 / 70 30 10 10 CAMDEN AR 62 84 62 85 / 60 10 10 10 HARRISON AR 59 80 59 80 / 60 20 10 10 HOT SPRINGS AR 62 83 62 83 / 60 10 10 10 LITTLE ROCK AR 62 83 62 83 / 60 20 10 10 MONTICELLO AR 62 84 62 85 / 70 10 10 10 MOUNT IDA AR 62 83 61 83 / 60 10 10 10 MOUNTAIN HOME AR 59 79 59 80 / 60 20 10 10 NEWPORT AR 61 81 60 82 / 70 30 10 10 PINE BLUFF AR 62 83 62 84 / 70 10 10 10 RUSSELLVILLE AR 61 82 60 82 / 60 10 10 10 SEARCY AR 62 82 61 83 / 70 20 10 10 STUTTGART AR 62 83 62 83 / 70 20 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...29 / LONG TERM...58
Hazardous weather outlook, Mar 27, 12:45 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1245 PM CDT TUE MAR 27 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1245 PM CDT TUE MAR 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE NORTHEAST THIS AFTERNOON INTO THE MID SOUTH. SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS THE NATURAL STATE FROM THE SOUTHWEST THROUGHOUT THE AFTERNOON HOURS. THERE IS A SLIGHT RISK FOR ISOLATED SEVERE THUNDERSTORMS OVER PARTS OF SOUTHERN ARKANSAS...GENERALLY SOUTH OF A MOUNT IDA...TO STUTTGART LINE. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE STORMS...AND ISOLATED TORNADOES CAN NOT BE RULED OUT. THE ACTIVITY WILL DIMINISH OVERNIGHT AS THE UPPER SYSTEM MOVES TO THE NORTH OF ARKANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT WILL AFFECT THE NATURAL STATE FRIDAY AND SATURDAY. THERE IS THE POTENTIAL FOR SOME STRONG OR SEVERE THUNDERSTORMS WITH THE PASSAGE OF THE FRONT FRIDAY NIGHT AND EARLY SATURDAY. THE EXACT TIMING OF THIS SYSTEM WILL BECOME BETTER KNOWN IN THE NEXT FEW DAYS. DRIER AND MORE SEASONABLE TEMPERATURES WILL RETURN TO THE REGION BY LATE IN THE WEEKEND AND EARLY NEXT WEEK. SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 4:10 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 50 min |
| Mar 27, 4:21 PM CDT | Tornado Warning | LZK | Bradley | 54 min |
| Mar 27, 5:13 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 47 min |
| Mar 27, 5:54 PM CDT | Tornado Warning | LZK | Clark | 51 min |
| Mar 27, 6:21 PM CDT | Severe Thunderstorm Warning | LZK | Desha | 54 min |
| Mar 27, 6:59 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, White | 46 min |
Nearby
Tornado Warnings in Arkansas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.